# SDR YENA20150613194

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 47,972 hours, 17,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder
- Part number: Z040H000720A
- Part serial: 10865
- Condition: Failed
- Location: Emergency Lights
- Part time: 47,994 hours, 17,442 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FINAL TEST OF CABIN EMERGENCY LIGHTING, LIGHTS DO NOT ALL ILLUMINATE IN AFT CABIN AREA.   R & R DECODER IAW AMM 33-51-00.
